Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Pregnant. Getting vomit sensation after taking ranitin. Should I be worried? - Online Doctor Chats

Date : 14-Mar-2013
User rating for this question
Very Good Posted in: Pregnancy
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1232 Questions
Doctor:welcome back
User:she is prescribed in first month that is on 23rd december but unfortunately the sister gave her ranitin instedof remens
Doctor:how is that possible, dint you get the injection , from the pharmacy, and if you got to know, that , why was the proper injection not given again ?
User:then in january 10th one provigil was given with remens & 2 more remens in next 10days
User:sir we are working in XXXXXXX &this is our company hospital doctor prescribed & siister gave according to prescription we don't need to buy or get some where else
Doctor:In that case, it is fine
Doctor:there is no need to worry about it
User:is this because of ranitin she didn't feel vomiting
Doctor:ranitin, is a injection used to reduce morning sickness
Doctor:and in your wifes case, since she did not have severe symptoms due to morning sickness , like nausea, etc , it would be a indicator that the HCG levels would have been less , either due to a defective embryo
Doctor:when the embryo is normal, the HCG production would be high, and it would cause severe morning sickness,
User:so sir, tnx again i will consult u after usg at 30th
Doctor:you are welcome
Doctor:thanks for consulting me here
Doctor:take care and bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor